MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NaviFlex? RX Delivery System; Catheter, Biliary, Diagnostic

BOSTON SCIENTIFIC CORPORATION NaviFlex? RX Delivery System; Catheter, Biliary, Diagnostic
Model Number M00533580
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction

Brand Name
NaviFlex? RX Delivery System
Common Device Name
Catheter, Biliary, Diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50057608
Report Number3005099803-2026-03062
Device Sequence Number9349721
Product Code FGE
UDI-Device Identifier08714729787105
UDI-Public(01)08714729787105(17)271106(10)38019809
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00533580
Device Catalogue NumberM00533580
Device Lot Number0038019809
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown